Summability factor theorems for triangular matrices


Savas E., Rhoades B. E.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.9, no.3, pp.319-336, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 3
  • Publication Date: 2007
  • Journal Name: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.319-336

Abstract

We obtain necessary and sufficient conditions for the series Sigma a(n) summable \A\ to imply that Sigma a(n)lambda(n) is summable \B\(k), and for the series Sigma(an) summable \A\(k) to imply that Sigma a(n)lambda(n) is summable \B\, k >= 1 where A and B are lower triangular matrices.